The effect of the Coefficient Function on the Solution Behavior for the Second-Order Complex Differential Equation

Authors

  • Shatha S. Alhily Department of Mathematics, College of Sciences, Mustansiriyah University, Baghdad, Iraq https://orcid.org/0000-0002-8209-8421
  • Haneen Abbas Saleh Department of Mathematics, College of Sciences, Mustansiriyah University, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2022.63.4.23

Keywords:

meromorphic function, odd univalent function, estimate solution

Abstract

The purpose of this research paper is to present the second-order homogeneous complex differential equation   , where   , which is defined on the certain complex domain depends on solution behavior. In order to demonstrate  the relationship between the solution of the second-order of the complex differential equation and its coefficient of function, by studying the solution in certain cases: a meromorphic function, a coefficient of function, and if the solution is considered to be a transformation with another complex solution. In addition, the solution has been provided as a power series with some  applications.

 

Downloads

Download data is not yet available.

Downloads

Published

2022-04-30

How to Cite

Alhily, S. S. ., & Saleh, H. A. . (2022). The effect of the Coefficient Function on the Solution Behavior for the Second-Order Complex Differential Equation. Iraqi Journal of Science, 63(4), 1653–1661. https://doi.org/10.24996/ijs.2022.63.4.23

Issue

Section

Mathematics

Most read articles by the same author(s)